skip to main content

SciTech ConnectSciTech Connect

Title: Intense Adrenal Enhancement: A CT Feature of Cardiogenic Shock

In this report, images of intense adrenal enhancement in a 79-year-old female patient with right-sided heart failure and severe tricuspid insufficiency are presented. Only two cases of intense adrenal enhancement as a sign of cardiogenic shock were previously reported in the literature. Intense adrenal enhancement could be one of the earliest CT signs of cardiogenic shock. Its presence should be immediately reported to the referring physician as a sign of significant hemodynamic instability warranting early critical-care management.
Authors:
 [1]
  1. University of Zagreb School of Medicine, Department of Diagnostic and Interventional Radiology, University Hospital Center Zagreb (Croatia)
Publication Date:
OSTI Identifier:
22469612
Resource Type:
Journal Article
Resource Relation:
Journal Name: Cardiovascular and Interventional Radiology; Journal Volume: 39; Journal Issue: 2; Conference: BSIR 2015: Britisch Society of Interventional Radiology 2015 annual meeting, Glasgow, Scotland (United Kingdom), 4-6 Nov 2015; Other Information: Copyright (c) 2016 Springer Science+Business Media New York and the Cardiovascular and Interventional Radiological Society of Europe (CIRSE); http://www.springer-ny.com; Country of input: International Atomic Energy Agency (IAEA)
Country of Publication:
United States
Language:
English
Subject:
62 RADIOLOGY AND NUCLEAR MEDICINE; COMPUTERIZED TOMOGRAPHY; FEMALES; HEART FAILURE; IMAGES; INSTABILITY; MANAGEMENT; PATIENTS